LACUNARY STATISTICALLY UPWARD AND DOWNWARD HALF QUASI-CAUCHY SEQUENCES


Cakalli H., MUCUK O.

JOURNAL OF MATHEMATICAL ANALYSIS, vol.7, no.2, pp.12-23, 2016 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 2
  • Publication Date: 2016
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS
  • Page Numbers: pp.12-23

Abstract

A real valued function defined on a subset E of R, the set of real numbers, is lacunary statistically upward continuous if it preserves lacunary statistically upward half quasi-Cauchy sequences where a sequence (x(k)) of points in R is called lacunary statistically upward half quasi Cauchy if